Facebook Pixel
EmpowHER Guest

Plan b side effect or implantation bleeding?

By Anonymous November 20, 2014 - 8:25pm
Rate This

I got my period the 31st of october. Had sex the 14th of november. Condom broke and he came inside. I took plan b about 6 hours later. It is now 6 says later and I'm experiencing very light bleeding. Started brown and turned pink. Plea

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!